# SDR 2007UALA00753

- Difficulty date: March 14, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 32,001 hours, 4,153 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOPERATIVE AT SEAT 42L.   REPLACED LAMP ASSY. OP CHECKS NORMALLY.
